Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 5

Arcs on determinantal varieties
Roi Docampo.
Trans. Amer. Math. Soc. 365 (2013), 2241-2269
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020097
Simultaneous semi-stable reduction for curves with ADE singularities
Sebastian Casalaina-Martin and Radu Laza.
Trans. Amer. Math. Soc. 365 (2013), 2271-2295
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020098
The zero level set for a certain weak solution, with applications to the Bellman equations
J. Andersson and H. Mikayelyan.
Trans. Amer. Math. Soc. 365 (2013), 2297-2316
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020099
Decay estimates for Rivière’s equation, with applications to regularity and compactness
Ben Sharp and Peter Topping.
Trans. Amer. Math. Soc. 365 (2013), 2317-2339
Abstract, references and article information
Full-text PDF
MathSciNet review: 3020100
Generically stable and smooth measures in NIP theories
Ehud Hrushovski, Anand Pillay and Pierre Simon.
Trans. Amer. Math. Soc. 365 (2013), 2341-2366
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020101
Restriction for homogeneous polynomial surfaces in $\mathbb{R}^{3}$
A. Carbery, C. E. Kenig and S. N. Ziesler.
Trans. Amer. Math. Soc. 365 (2013), 2367-2407
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020102
Finite sums of projections in von Neumann algebras
Herbert Halpern, Victor Kaftal, Ping Wong Ng and Shuang Zhang.
Trans. Amer. Math. Soc. 365 (2013), 2409-2445
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020103
Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity
Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida.
Trans. Amer. Math. Soc. 365 (2013), 2447-2467
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020104
Immersed surfaces and Seifert fibered surgery on Montesinos knots
Ying-Qing Wu.
Trans. Amer. Math. Soc. 365 (2013), 2469-2488
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020105
The $\mathbf{K}$-moment problem for continuous linear functionals
Jean B. Lasserre.
Trans. Amer. Math. Soc. 365 (2013), 2489-2504
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020106
Loewner theory in annulus I: Evolution families and differential equations
Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk.
Trans. Amer. Math. Soc. 365 (2013), 2505-2543
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020107
Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II
Vincenzo Marra.
Trans. Amer. Math. Soc. 365 (2013), 2545-2568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020108
Large affine spaces of non-singular matrices
Clément de Seguins Pazzis.
Trans. Amer. Math. Soc. 365 (2013), 2569-2596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020109
Groups, cacti and framed little discs
Richard Hepworth.
Trans. Amer. Math. Soc. 365 (2013), 2597-2636
Abstract, references and article information
Full-text PDF
MathSciNet review: 3020110
Finite rank Bratteli diagrams: Structure of invariant measures
S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak.
Trans. Amer. Math. Soc. 365 (2013), 2637-2679
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020111
PI-varieties associated to full quivers of representations of algebras
Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne.
Trans. Amer. Math. Soc. 365 (2013), 2681-2722
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020112
Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy
Dung Le.
Trans. Amer. Math. Soc. 365 (2013), 2723-2753
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020113
Jacquet modules of strongly positive representations of the metaplectic group $̃Sp(n)$
Ivan Matić.
Trans. Amer. Math. Soc. 365 (2013), 2755-2778
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020114
Diameter of graphs of reduced words and galleries
Victor Reiner and Yuval Roichman.
Trans. Amer. Math. Soc. 365 (2013), 2779-2802
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020115